Mumsnet has not checked the qualifications, experience, or professional qualifications of anyone posting on Mumsnet Talk and cannot be held responsible for any advice given on the site. If you have any serious medical concerns we would urge you to consult your GP.

Mirena 2 - periods have returned and skin has gone INSANE!!!!

(2 Posts)
WallyBantersJunkBox Thu 11-Apr-13 09:26:02

Has it come out, perhaps? Or dislodged?

Should you go and have a scan?

I posted a few months ago as mine was expelled in a large bloodclot. i felt for a while that my body was really fighting against it.

I have a large fibroid in the wall of my uterus. I had read that you aren't supposed to have a Mirena with a fibroid, however my gyno dismissed this.

But now I'm wondering if it was due to this. (And as it's private healthcare I am £500 out of pocket, so double pain whammy)

I am on my second Mirena coil. In the first five years, periods dwindled basically to nothing for most of the five years. I did notice that towards the end of the five years my skin was a bit iffy from time to time but not terrible. Got a new one two years ago, had a period, possibly two after it was put in. Then pretty much nothing for 18 months. Skin settled down almost completely.

Now, however, I have a noticeable "cycle" with a 4 weekly period lasting 3-4 days. Not heavy, but definitely there. Also, my skin was following this cycle, ie. utterly cr*p for the period and a day or two either side.

Now, ie. the last 6 weeks, my skin has been in utter turmoil permanently!!!

Likely to be connected/consequent on my Mirena? Does that mean it is misbehaving as it is having this effect on me when the previous one did not, well not to this extent??

Have thought about lifestyle factors - no significant change to exercise, eating, drinking regime. I am pretty steady on all those most of the time.

welcome any thoughts. thanks

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now